# SDR AALA20040308

- Difficulty date: February 20, 2004
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 113T1552
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - RIGHT HAND AILERON HINGE FITTING HAS A TIME LIMITED REPAIR INSTALLED AT WING STATION 467.  CRACK LENGTH INITIALLY MEASURED WAS 1.24 INCHES AND FINAL MEASUREMENT IS 1.70 INCHES.  REMOVED TIME LIMITED REPAIR (STRAP) AND REPLACED WITH PERMANENT REPAIR (CUP).  REPAIR ANGLE (CUP) FABRICATED AND FASTENED TO AILERON RIB TO PROVIDE SUPPORT FOR FIXED TRAILING EDGE PANEL STIFFENER PER MRB 767-2560 DATED 2/18/04.
